# SDR COMA9810131

- Difficulty date: June 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N261CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120254
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 97962641
- Condition: Malfunction
- Location: Right
- Part time: 20,609 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT HAND BLEED AIR OVERHEAT WARNING DURING FLIGHT.  REPLACED THE HIGH PRESSURE BLEED VALVE.
